# SDR USAASA02104

- Difficulty date: December 3, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454H
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,388 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AN ACRID ODOR WAS DETECTED IN THE COCKPIT, FOLLOWED BY AN ECAM MESSAGE OF VENT BLOWER INOPERATIVE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS VENT BLOWER FAN, FIN20HQ.  SYSTEM BITE CHECKS, OK.
